# SDR 2002F00861

- Difficulty date: August 22, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION INTERIOR REAR SPAR UPPER CHORD ATTACH CLIP, SMALL ANGLE, CRACKED AT BS 870 AND BBL 0.  (M)
